A CLASS OF GENERALIZATIONS OF THE LOTKA-VOLTERRA PREDATOR-PREY EQUATIONS HAVING EXACTLY SOLUBLE SOLUTIONS
AbstractWe consider a number of ordinary differential equations which may be used to model predator-prey (P-P) interactions. All of these equations are generalization of the standard Lokta-Volterra equations. However, the new equations have the important feature that they can be explicitly solved
in terms of elementary functions. We also discuss the general
mathematical restrictions which need to be placed on the various terms in the P-P equations for valid models to exist. The results are extended to the more realistic case where the prey population has more complex population dynamics.
How to Cite
MICKENS, R. E., & OYEDEJI, ’KALE. (2017). A CLASS OF GENERALIZATIONS OF THE LOTKA-VOLTERRA PREDATOR-PREY EQUATIONS HAVING EXACTLY SOLUBLE SOLUTIONS. Journal of the Nigerian Mathematical Society, 36(1), 47–54. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/85